Exact solutions of certain problems for a quasilinear equation of parabolic type
В. А. Дородницын; Г. Г. Еленин; С. П. Курдюмов
Banach Center Publications (1984)
- Volume: 13, Issue: 1, page 113-123
- ISSN: 0137-6934
Access Full Article
topHow to cite
topВ. А. Дородницын, Г. Г. Еленин, and С. П. Курдюмов. "Точные решения некоторых задач для квазилинейного уравнения параболического типа." Banach Center Publications 13.1 (1984): 113-123. <http://eudml.org/doc/268153>.
@article{В1984,
author = {В. А. Дородницын, Г. Г. Еленин, С. П. Курдюмов},
journal = {Banach Center Publications},
language = {rus},
number = {1},
pages = {113-123},
title = {Точные решения некоторых задач для квазилинейного уравнения параболического типа},
url = {http://eudml.org/doc/268153},
volume = {13},
year = {1984},
}
TY - JOUR
AU - В. А. Дородницын
AU - Г. Г. Еленин
AU - С. П. Курдюмов
TI - Точные решения некоторых задач для квазилинейного уравнения параболического типа
JO - Banach Center Publications
PY - 1984
VL - 13
IS - 1
SP - 113
EP - 123
LA - rus
UR - http://eudml.org/doc/268153
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.